# SDR FDEA201101200331

- Difficulty date: January 20, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Part number: 65196859
- Condition: Cracked
- Location: Nr 3 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 3 ENGINE INLET COWL AFT EDGE HAS TORN SKIN AT 4 O'CLOCK POSITION.  CUT OUT DAMAGED SKIN,  IAW SRM 54-30-3, FIG 5. FABRICATED REPAIR DOUBLER , AND FILLER IAW SRM 54-30-3, FIG 5. INSTALLED REPAIR DOUBLER IAW SRM 54-30-3, FIG 5 AND 51-30-2, REV 103.
